The Bulletin of Irkutsk State University. Series Mathematics, 2010, Volume 3, Issue 2, Pages 51–60
On solutions of differential inclusions with impulse structure
D. V. Ponomariov
Institute of Mathematics, Economics and Information Science, Irkutsk State University, 20, Gagarin Blvd., Irkutsk, 664003
Two types of differential inclusions with impulse structure are considered in this article. First inclusions with delta-functions as summands and then others with delta-functions as coefficients are distinguished. Structure of solutions for these inclusions is determined and conditions for existence of the solutions are proved.
differential inclusion; delta-function; discontinuous trajectories; impulse system.
PDF file (320 kB)
D. V. Ponomariov, “On solutions of differential inclusions with impulse structure”, The Bulletin of Irkutsk State University. Series Mathematics, 3:2 (2010), 51–60
Citation in format AMSBIB
\paper On solutions of differential inclusions with impulse structure
\jour The Bulletin of Irkutsk State University. Series Mathematics
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|